Vol. 7 (2001), no. 2

On the decomposition of the identity into a sum of idempotents

T. Ehrhardt, V. Rabanovich, Yu. Samoǐlenko, B. Silbermann

Methods Funct. Anal. Topology 7 (2001), no. 2, 1-6

On abstract self-adjoint boundary conditions

Vladimir A. Mikhailets

Methods Funct. Anal. Topology 7 (2001), no. 2, 7-12

On elements of scattering theory for abstract Shrödinger equation. Lax-Phillips approach

S. A. Kuzhel

Methods Funct. Anal. Topology 7 (2001), no. 2, 13-21

On a Gaussian free measure on the space of distributions over the field of p-adic numbers

M. R. Sait-Ametov

Methods Funct. Anal. Topology 7 (2001), no. 2, 22-34

On representation of the *-algebra $P_{n,1+1/(n-1)}$

E. R. Djeldubaev, S. A. Kruglyak

Methods Funct. Anal. Topology 7 (2001), no. 2, 35-41

Irreducibility of the regular Gaussian representations of the group $B_0^Z$

A. V. Kosyak

Methods Funct. Anal. Topology 7 (2001), no. 2, 42-51

Weak generalized limit and ergodic theorems

Vadim Mogilevskii, Aleksander Revenko

Methods Funct. Anal. Topology 7 (2001), no. 2, 52-67

On manifolds of self-adjoint elliptic operators with multiple eigenvalues

Ya. M. Dymarskii

Methods Funct. Anal. Topology 7 (2001), no. 2, 68-74

On the support of the resolutions' of identity product

Artyom Pulemyotov

Methods Funct. Anal. Topology 7 (2001), no. 2, 75-80

About conjugacy of simple unimodal dynamical systems

T. Yu. Maistrenko

Methods Funct. Anal. Topology 7 (2001), no. 2, 81-84


All Issues